| Catalog Number |
04625315160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Medwatch field e1 initial reporter state code - the state was requested, but not provided.Section e3: occupation is patient/consumer.
Event or Problem Description
It was reported that a patient received discrepant results when testing with their doctor's coaguchek xs meter (serial number unknown).A sample from the patient was tested using the doctor's meter, resulting in a value of 2.9 inr.Within 30 minutes of the initial test, a sample from the patient was tested using the doctor's meter, resulting in a value of 4.0 inr.A venous sample collected from the patient at an unknown time on (b)(6) 2025, resulted in a laboratory value of 3.2 inr.The patient's therapeutic range was 3.0 - 3.5 inr.
Additional Manufacturer Narrative
No product was returned for investigation.Medwatch field h6 coding has been updated.